MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS PRO SBL E 801; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS PRO SBL E 801; IMMUNOCHEMISTRY ANALYZER
Model Number E801
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) adjusted the sample probe vertically and horizontally.The probe was internally cleaned and the foam detection camera was turned on.There were no other issues noted.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys ft4 assay, probnp g2 elecsys e2g v2, elecsys ferritin, folate, elecsys tsh assay and elecsys vitamin b12 immunoassay results for two patient samples tested on the cobas pro sbl e 801.For sample 2063033611, the initial ft4 result was reported to the physician.The physician did not believe the result prompting the rerun of several assays.Discrepant results were observed for ft4 and probnp.On (b)(6) 2022, sample 1's initial ft4 result was 1.820 pmol/l with a data flag.The repeat result was 40.9 pmol/l.The initial probnp result was <1 pmol/l with a data flag.The repeat result was 67 pmol/l.On (b)(6) 2022, sample 2071221711's initial ferritin result was 1.640 ug/l with a data flag.The repeat result was 114 ug/l.The initial folate result was <2.72 nmol/l with a data flag.The repeat result was 45.100 nmol/l.The initial tsh result was <0.1 miu/l with a data flag.The repeat result was 5.000 miu/l.The initial vitamin b12 result was <73.8 pmol/l with a data flag.The repeat result was 366 pmol/l.The repeat results were deemed correct.The ft4 reagent lot number is 60647801 with an expiration date of 30-nov-2022.The probnp reagent lot number is 60018601 with an expiration date of 31-may-2022.The ferritin, folate, tsh and vitamin b12 reagent lot numbers and their expiration dates were requested but not provided.
 
Additional Manufacturer Narrative
The calibration and qc were within their specified ranges.A general reagent issue can be excluded.The investigation determined that the event was consistent with incorrect pipetting due to the incorrectly adjusted sample pipettor.After service, no further issues were reported by the customer.  the investigation determined the service actions resolved the issue. .

Brand Name
COBAS PRO SBL E 801
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15133328
Report Number1823260-2022-02231
Device Sequence Number17762785
Product Code JJE
UDI-Device Identifier07613336179918
UDI-Public07613336179918
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE801
Device Catalogue Number09211888001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2022
Supplement Date Received by Manufacturer08/30/2022
Initial Report FDA Received Date07/29/2022
Supplement Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown